Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 8

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 8 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF
Splitting criteria and extension types
Reinhold Baer and Christine Williams.
Bull. Amer. Math. Soc. 55 (1949), 729-743
Abstract, references and article information
Full-text PDF
MathSciNet review: 0032635
A note on locally compact groups
A. M. Gleason.
Bull. Amer. Math. Soc. 55 (1949), 744-745
Abstract, references and article information
Full-text PDF
MathSciNet review: 0030958
On the existence of the inverse operation in alternation groupoids
Marlow Sholander.
Bull. Amer. Math. Soc. 55 (1949), 746-757
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031493
A theorem on quadratic forms over the ring of 2-adic integers
Burton W. Jones and William H. Durfee.
Bull. Amer. Math. Soc. 55 (1949), 758-762
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031522
Absolute-valued algebraic algebras
A. A. Albert.
Bull. Amer. Math. Soc. 55 (1949), 763-768
Abstract, references and article information
Full-text PDF
MathSciNet review: 0030941
Inner derivations of non-associative algebras
R. D. Schafer.
Bull. Amer. Math. Soc. 55 (1949), 769-776
Abstract, references and article information
Full-text PDF
MathSciNet review: 0030944
On the theory of sum-equations
I. M. Sheffer.
Bull. Amer. Math. Soc. 55 (1949), 777-788
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031184
Approximation by curves of a unisolvent family
Th. Motzkin.
Bull. Amer. Math. Soc. 55 (1949), 789-793
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031111
Approximation in $LIP( 𝛼,p )$
Paul Civin.
Bull. Amer. Math. Soc. 55 (1949), 794-796
Abstract, references and article information
Full-text PDF
MathSciNet review: 0032799
On Descartes-Harriot’s rule
Paul Turán.
Bull. Amer. Math. Soc. 55 (1949), 797-800
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031122
A bound for the mean value of a function
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 55 (1949), 801-803
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031008
A generalized convolution for finite Fourier transformations
A. W. Jacobson.
Bull. Amer. Math. Soc. 55 (1949), 804-809
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031103
A theorem on monotone interior transformations
Edwin E. Moise.
Bull. Amer. Math. Soc. 55 (1949), 810-811
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031226
A convex metric for a locally connected continuum
R. H. Bing.
Bull. Amer. Math. Soc. 55 (1949), 812-819
Abstract, references and article information
Full-text PDF
MathSciNet review: 0031712
Cyclic invariance under multi-valued maps
A. D. Wallace.
Bull. Amer. Math. Soc. 55 (1949), 820-824
Abstract, references and article information
Full-text PDF
MathSciNet review: 0033534